Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 445, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 21, 2011, 3:49 AM CDT for Collin County, Hunt County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2011, 3:49 AM CDT (08:49 UTC)
- Expired
- Jun 21, 2011, 4:27 AM CDT
- In force
- 38 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Collin County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 122 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 9:46 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1045 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 2415 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
167
WUUS54 KFWD 210849
SVRFWD
TXC085-231-210945-
/O.NEW.KFWD.SV.W.0445.110621T0849Z-110621T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
349 AM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
HUNT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 445 AM CDT
* AT 350 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF
FARMERSVILLE...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FARMERSVILLE AROUND 355 AM...
CADDO MILLS AROUND 410 AM...
CELESTE AROUND 420 AM...
GREENVILLE AROUND 425 AM...
WOLFE CITY AROUND 435 AM...
CAMPBELL AROUND 440 AM...
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 78 AND 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3298 9586 3298 9595 3294 9596 3293 9630
3298 9630 3298 9652 3332 9654 3341 9586
TIME...MOT...LOC 0850Z 263DEG 26KT 3311 9641
$$
CAVANAUGH2 follow-up statements
213
WWUS54 KFWD 210902
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 AM CDT TUE JUN 21 2011
TXC085-210912-
/O.CAN.KFWD.SV.W.0445.000000T0000Z-110621T0945Z/
COLLIN TX-
402 AM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLLIN COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3299 9586 3298 9595 3294 9596 3293 9630
3298 9630 3315 9610 3339 9603 3341 9586
TIME...MOT...LOC 0902Z 260DEG 38KT 3320 9593
$$
TXC231-210945-
/O.CON.KFWD.SV.W.0445.000000T0000Z-110621T0945Z/
HUNT TX-
402 AM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR HUNT COUNTY...
AT 402 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR NEYLANDVILLE...MOVING EAST AT 45
MPH.
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 78 AND 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3299 9586 3298 9595 3294 9596 3293 9630
3298 9630 3315 9610 3339 9603 3341 9586
TIME...MOT...LOC 0902Z 260DEG 38KT 3320 9593
$$611
WWUS54 KFWD 210927
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
427 AM CDT TUE JUN 21 2011
TXC231-210937-
/O.CAN.KFWD.SV.W.0445.000000T0000Z-110621T0945Z/
HUNT TX-
427 AM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR HUNT COUNTY IS CANCELLED...
AT 427 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3299 9586 3298 9595 3294 9596 3293 9630
3298 9630 3315 9610 3339 9603 3341 9586
TIME...MOT...LOC 0927Z 260DEG 38KT 3325 9562
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:48 AM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 21, 12:48 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1248 AM CDT TUE JUN 21 2011 .UPDATE... PER NEW DEVELOPMENT OUT NEAR ABILENE WHERE DYESS AFB HAD A WIND GUST AROUND 58 KTS AND COLLABORATION WITH THE STORMS PREDICTION CENTER...WE HAVE ADDED SOME COUNTIES SOUTH OF I-20 AND WEST OF I-35E OR COUNTIES ALONG AND NORTHWEST OF A GOLDTHWAITE...WHITNEY... ENNIS LINE. SOME UNCERTAINTY WHERE THE CAP ALOFT WILL HOLD BUT WITH POTENTIAL OF SEVERE WEATHER THROUGH DAYBREAK PER THE NAM AND HRRR MODELS THIS FAR SOUTH...WE HAVE RELATIVELY HIGH CONFIDENCE THAT THE SQUALL LINE WITH DAMAGING WINDS AND SOME MARGINALLY SEVERE HAIL COULD MAKE IT INTO THESE AREAS. WE WILL REEVALUATE THE SEVERE WEATHER AND THE WATCH COMING UP WITH THE 4 AM CDT MORNING FORECAST PACKAGE. OTHERWISE...NO MAJOR CHANGES. 05/ && .AVIATION... METROPLEX THUNDERSTORMS WILL CREATE PROBLEMATIC TAFS FOR THE NEXT 24 HOURS. MODELS INSIST THAT THE FRONT WILL NOT REACH THE METROPLEX...BUT IT IS ALREADY PAST WICHITA FALLS AND MAY SLIDE FARTHER SOUTH THAN EXPECTED. NEW STORMS FIRING ON THE FRONT MAY AFFECT THE METROPLEX LATER TONIGHT AS WELL AND THEY ARE NOT HANDLED WELL BY GUIDANCE. WILL ADD A SECOND ROUND OF STORMS FOR THE CELLS MOVING SOUTHEAST OFF THE FRONT. INSTABILITY RETURNS TUESDAY AFTERNOON AND ANOTHER ROUND OF STORMS MAY OCCUR. WACO STRATUS EXPECTED TO RETURN IN THE MORNING. THUNDERSTORMS MAY AFFECT AIRPORT LATE AFTERNOON/EARLY EVENING. WILL INCLUDE A VCTS GROUP IN THE AFTERNOON...AND AS TIMING CAN BE ADJUSTED FUTURE TAFS CAN ADD THE TEMPO GROUP WHEN NEEDED. 84 && .PREV UPDATE... .UPDATE... QUICK UPDATE FOR WATCH 529...GENERALLY NORTH OF INTERSTATE 20. 84 && .PREV DISCUSSION... /ISSUED 331 PM CDT MON JUN 20 2011/ PRESSURE GRADIENT REMAINS QUITE IMPRESSIVE ACROSS THE AREA AS NORTH TEXAS SITS BETWEEN A FRONTAL SYSTEM EXTENDING FROM THE PLAINS INTO WEST TEXAS...AND A HIGH PRESSURE RIDGE OVER THE NORTHEASTERN GULF OF MEXICO. THIS HAS ALLOWED FOR THE STRONG SOUTH WINDS GUSTING INTO THE 35-40 MPH RANGE. SPEEDS SHOULD DECREASE SOME AS WE APPROACH SUNSET...THEREFORE BOTH THE WIND ADVISORY AND THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM. ALL EYES WILL THEN BE PEELED AND DIRECTED TOWARDS THE NORTHWEST WHERE CONVECTION IS EXPECTED TO HAVE DEVELOPED BY LATE AFTERNOON. THE COMBINATION OF A STRONG UPPER LEVEL TROUGH...THE THE PRESENCE OF A DRYLINE...AND HOT LATE AFTERNOON TEMPERATURES SHOULD ALLOW THIS SCENARIO TO UNFOLD SOMETIME IN THE 4 TO 6 PM TIMEFRAME JUST WEST OF THE CWA. ACTIVITY IS THEN EXPECTED TO SPREAD EAST ACROSS ROUGHLY THE NORTHERN HALF OF THE FORECAST AREA TONIGHT BEFORE WEAKENING SOME DURING THE LATE NIGHT AND EARLY MORNING HOURS. CHANCE FOR SEVERE STORMS WILL BE HIGHEST NORTH OF THE RED RIVER WHERE BEST DYNAMICS WILL BE IN PLACE...HOWEVER SEVERE WEATHER PARAMETERS WILL BE SUFFICIENT ENOUGH FOR AT LEAST A FEW SEVERE STORMS FURTHER S INTO THE NORTHERN COUNTIES. THIS AREA IS INCLUDED IN SPC DAY ONE AND DAY 2 SLIGHT RISK WITH HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. FOCUS SHOULD SHIFT SOUTH AND EAST ALONG WITH INITIAL SHORTWAVE ENERGY TOMORROW MORNING. COLD FRONT WILL THEN MAKE A PUSH INTO THE AREA TUESDAY AS SECOND SHORTWAVE PROPAGATES OVER THE REGION AROUND THE BASE OF MAIN UPPER TROUGH. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO FORM ALONG THIS BOUNDARY DURING THE TUESDAY AFTERNOON HOURS OVER NORTHERN AND CENTRAL COUNTIES. THINKING IS THAT BY WEDNESDAY NIGHT A GOOD PORTION OF NORTH TEXAS WILL GET A GOOD HALF INCH OF RAIN WITH SOME AREAS GETTING UPWARDS OF AN INCH. UPPER LEVEL FLOW BECOMES NORTHWESTERLY BY THURSDAY AS UPPER TROF SHIFTS EAST OVER THE EASTERN U.S. AND HIGH PRESSURE RIDGE BUILDS OVER THE DESERT SOUTHWEST. MODEL GUIDANCE THEN INDICATING A DECENT UPPER IMPULSE MOVING SOUTHEAST ACROSS NORTHEAST TEXAS LATE THURSDAY INTO FRIDAY MORNING. INCLUDED LOW POPS OVER ROUGHLY THE NORTHEASTERN THIRD OF THE CWA DURING THIS TIME. BEYOND THAT IT LOOKS LIKE 500 MB RIDGE WILL ONCE AGAIN BECOME THE DOMINANT FEATURE OVER NORTH TEXAS BRINGING HOT AND DRY WEATHER TO THE REGION IN THE EXTENDED RANGE. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 76 95 76 97 78 / 50 20 20 20 20 WACO, TX 76 96 74 97 76 / 50 30 20 10 10 PARIS, TX 74 93 70 94 72 / 50 20 10 20 20 DENTON, TX 72 95 73 96 75 / 50 10 10 20 20 MCKINNEY, TX 73 95 71 96 73 / 50 10 10 20 20 DALLAS, TX 77 95 77 97 78 / 50 20 20 20 20 TERRELL, TX 75 96 73 97 76 / 50 20 20 20 20 CORSICANA, TX 76 96 75 97 75 / 50 30 20 10 10 TEMPLE, TX 75 96 73 97 74 / 40 30 20 10 10 MINERAL WELLS, TX 71 96 72 98 72 / 50 10 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 84/05
Hazardous weather outlook, Jun 21, 1:02 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 102 AM CDT TUE JUN 21 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 102 AM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE OVERNIGHT ACROSS MUCH OF NORTH TEXAS. MOST FAVORABLE AREAS FOR THUNDERSTORMS...SOME SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING WILL BE NORTH OF A GOLDTHWAITE...HILLSBORO...CANTON LINE THROUGH SUNRISE TUESDAY MORNING. LOCALIZED HEAVIER RAINFALL IN EXCESS OF ONE INCH MAY ALSO RESULT IN STREET FLOODING...AS WELL AS MINOR FLOODING OF TYPICAL LOW LYING AREAS AND SMALL CREEKS AND TRIBUTARIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TUESDAY AND WEDNESDAY. THE BEST CHANCES WILL OCCUR TUESDAY NIGHT. A FEW STORMS COULD BE SEVERE LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY NORTH OF A GOLDTHWAITE...HILLSBORO... CANTON LINE THROUGH SUNRISE TUESDAY MORNING. 05/
In the hours before
Local storm report, Jun 21, 3:27 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
327 AM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM TSTM WND DMG CORINTH 33.15N 97.07W
06/21/2011 DENTON TX AMATEUR RADIO
2 TO 3 FOOT DIAMTER TREE WAS UPROOTED AND SHINGLES HAVE
BEEN TORN OFF OF ROOFSLocal storm report, Jun 21, 3:30 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM TSTM WND GST FRISCO 33.15N 96.83W
06/21/2011 E67 MPH DENTON TX AMATEUR RADIOLocal storm report, Jun 21, 3:32 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 AM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG ARGYLE 33.12N 97.18W
06/21/2011 DENTON TX AMATEUR RADIO
2-3 10 INCH DIAMETER OAK TREES WERE SNAPPED JUST ABOVE THE
GROUND.Local storm report, Jun 21, 3:33 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
333 AM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG HEBRON 33.03N 96.88W
06/21/2011 DENTON TX AMATEUR RADIO
6-10 INCH DIAMETER BRANCHES WERE SNAPPED OFF TREES IN
HEBRON AND CARROLTONSpecial weather statement, Jun 21, 3:37 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
337 AM CDT TUE JUN 21 2011
TXZ094-104-105-120-121-210900-
FANNIN TX-HUNT TX-KAUFMAN TX-ROCKWALL TX-COLLIN TX-
337 AM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN COLLIN COUNTY
SOUTHERN FANNIN COUNTY
HUNT COUNTY
NORTHERN KAUFMAN COUNTY
ROCKWALL COUNTY
AT 337 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF
BONHAM TO 6 MILES NORTHWEST OF GREENVILLE TO 8 MILES EAST OF WYLIE TO
4 MILES SOUTHEAST OF DALLAS...MOVING EAST AT 35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BAILEY...BONHAM...CADDO
MILLS...CAMPBELL...CELESTE...COMBINE...COMMERCE...CRANDALL...DODD
CITY...ECTOR...FATE...FORNEY...GREENVILLE...HEATH...HONEY GROVE...
KAUFMAN...LEONARD...QUINLAN...ROCKWALL...ROYSE CITY...TERRELL...WEST
TAWAKONI...WOLFE CITY AND BONHAM STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3367 9586 3302 9586 3298 9591 3298 9594
3284 9600 3283 9608 3258 9609 3255 9652
3294 9652 3298 9646 3321 9631 3369 9635
3370 9631
TIME...MOT...LOC 0837Z 280DEG 28KT 3364 9610 3317 9613
3303 9632 3276 9667
CAVANAUGHLocal storm report, Jun 21, 3:42 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
342 AM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM HAIL 9 NW DALLAS 32.86N 96.89W
06/21/2011 E1.00 INCH DALLAS TX TRAINED SPOTTER
AT LOOP 12 AND I-35 E NORTHWEST OF LOVE FIELDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 57 min |
| Jun 20, 7:15 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 45 min |
| Jun 20, 7:40 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 65 min |
| Jun 20, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 39 min |
| Jun 20, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 63 min |
| Jun 20, 8:30 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 60 min |
| Jun 20, 8:38 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 52 min |
| Jun 20, 8:45 PM CDT | Tornado Warning | FWD | Palo Pinto, Young | 30 min |
| Jun 20, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Jun 20, 9:15 PM CDT | Tornado Warning | FWD | Palo Pinto | 30 min |
| Jun 20, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 58 min |
| Jun 20, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise, Young | 62 min |
| Jun 20, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 62 min |
| Jun 20, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 61 min |
| Jun 20, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 59 min |
| Jun 20, 11:00 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 60 min |
| Jun 20, 11:13 PM CDT | Special Weather Statement | FWD | Grayson | 62 min |
| Jun 20, 11:20 PM CDT | Special Weather Statement | FWD | Montague | 55 min |
| Jun 20, 11:25 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 44 min |
| Jun 20, 11:33 PM CDT | Special Weather Statement | FWD | Young | 27 min |
| Jun 20, 11:55 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 35 min |
| Jun 21, 12:08 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 49 min |
| Jun 21, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 62 min |
| Jun 21, 12:35 AM CDT | Special Weather Statement | FWD | Jack | 55 min |
| Jun 21, 12:58 AM CDT | Special Weather Statement | FWD | Wise | 62 min |
| Jun 21, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Jack, Wise | 62 min |
| Jun 21, 1:50 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 55 min |
| Jun 21, 2:10 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 50 min |
| Jun 21, 2:25 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 20 min |
| Jun 21, 2:43 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 62 min |
| Jun 21, 2:46 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 59 min |
| Jun 21, 3:02 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 43 min |
| Jun 21, 3:23 AM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Jun 21, 3:37 AM CDT | Special Weather Statement | FWD | Fannin, Hunt, Kaufman, Rockwall | 23 min |
| Jun 21, 4:03 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Lamar | 57 min |
| Jun 21, 4:45 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Jun 21, 4:50 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 40 min |
| Jun 21, 5:01 AM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Jun 21, 5:42 AM CDT | River Flood Warning | FWD | Dallas | 106 min |
| Jun 21, 5:58 AM CDT | Special Weather Statement | FWD | Kaufman | 32 min |
| Jun 21, 6:26 AM CDT | Special Weather Statement | FWD | Kaufman | 34 min |
| Jun 21, 6:59 AM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Jun 21, 7:30 AM CDT | Special Weather Statement | FWD | Kaufman | 30 min |
| Jun 21, 7:31 AM CDT | Special Weather Statement | FWD | Van Zandt | 29 min |
| Jun 21, 8:00 AM CDT | Special Weather Statement | FWD | Van Zandt | 30 min |
| Jun 21, 8:17 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 58 min |
| Jun 21, 5:15 PM CDT | Special Weather Statement | FWD | Eastland | 30 min |
| Jun 21, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Jun 21, 6:00 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 30 min |
| Jun 21, 6:30 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 60 min |
| Jun 21, 6:47 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 58 min |
| Jun 21, 6:53 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| Jun 21, 6:58 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.